Is A Fat Burner Necessary When Cutting With Mmv2 - AnabolicMinds.com

Is A Fat Burner Necessary When Cutting With Mmv2

  1. grazidi's Avatar
    Join Date
    May 2008
    Posts
    23
    Rep Power
    88

    Reputation

    Red face Is A Fat Burner Necessary When Cutting With Mmv2


    I Am About To Start My First Bottle Of Mmv2. I Am Currently In A Cutting/ Hardening Phase. I Will Also Be Taking Cla, To Aid In My Fat Loss. Estimating= About 10 Maybe 11% Bf. Currently. I Was Checking Out Lviathan Reloaded. Does Anyone Have Any Feed Back About This Stack? It Is Really Necessary To Take A Fat Burner With Mmv2. Any Input From Experienced Users Would Be Greatly Appreciated.

  2. Nabisco's Avatar
    Join Date
    Jul 2006
    Age
    30
    Posts
    1,163
    Rep Power
    681

    Reputation

    If you have a decent calorie deficit, then I see no reason to NEED a fat burner with MMv2. However, I don't see any harm in taking a fat burner while using MMv2 either.
  3. ShakesAllDay's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Jan 2007
    Posts
    1,239
    Rep Power
    713

    Reputation

    Any thoughts on possible blood pressure issues? Seems like increased DHT + a thermogenic would really push it up there.
    •   
       

  4. thebigt's Avatar
    Join Date
    Mar 2006
    Posts
    27,761
    Rep Power
    10751402

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by ShakesAllDay View Post
    Any thoughts on possible blood pressure issues? Seems like increased DHT + a thermogenic would really push it up there.
    just dont take them to close together. take fatburner an hour before eating and mmv2 after eating. besides i doubt if levi-r will raise bp very much, i found the stim effect to be very mild.
  5. grazidi's Avatar
    Join Date
    May 2008
    Posts
    23
    Rep Power
    88

    Reputation

    Quote Originally Posted by Nabisco View Post
    If you have a decent calorie deficit, then I see no reason to NEED a fat burner with MMv2. However, I don't see any harm in taking a fat burner while using MMv2 either.
    Its day #1 of MMV2. I experience an upset stomach after taking just 1 pill w/ food. Any suggestions?
  6. Nabisco's Avatar
    Join Date
    Jul 2006
    Age
    30
    Posts
    1,163
    Rep Power
    681

    Reputation

    I haven't heard about this before with MMv2, however, my suggestion is to increase water intake when you dose your MMv2. I'd try and dose it with food again, but let me know if the problem persists.

    Serving Size: 1 Capsule
    Serving Per Container: 90

    Amount Per Serving:
    3-beta-hydroxyetioallocholan-17-one 100mg
    Metabolism Complex (Patend Pending) 105mg
    Caprylic Acid (from Sodium Caprylate)
    Piperine
    Zinc Aspartate
    Coleus Forskolin Standardized
    Yohimbe (Standardized for 99% Yohimbine)


    As far as anything in the product, it could possibly be the high purity Yohimbe. Some users experience nausea taking pSARM which has a higher dose of Yohimbe than MMv2. So perhaps you're sensitive. But that is just a guess at this point. I'd make sure to take a lot of water with your dose at mealtime and see what shakes out.
  7. grazidi's Avatar
    Join Date
    May 2008
    Posts
    23
    Rep Power
    88

    Reputation

    Quote Originally Posted by Nabisco View Post
    I haven't heard about this before with MMv2, however, my suggestion is to increase water intake when you dose your MMv2. I'd try and dose it with food again, but let me know if the problem persists.

    Serving Size: 1 Capsule
    Serving Per Container: 90

    Amount Per Serving:
    3-beta-hydroxyetioallocholan-17-one 100mg
    Metabolism Complex (Patend Pending) 105mg
    Caprylic Acid (from Sodium Caprylate)
    Piperine
    Zinc Aspartate
    Coleus Forskolin Standardized
    Yohimbe (Standardized for 99% Yohimbine)


    As far as anything in the product, it could possibly be the high purity Yohimbe. Some users experience nausea taking pSARM which has a higher dose of Yohimbe than MMv2. So perhaps you're sensitive. But that is just a guess at this point. I'd make sure to take a lot of water with your dose at mealtime and see what shakes out.
    Thank u my friend.
  8. Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1500

    Reputation

    Quote Originally Posted by grazidi View Post
    Thank u my friend.
    It would most likely be an intolerance to the Yohimbe. Quote me if I am wrong but I belive there is 2mg per capsule. It is potent stuff and can cause upset stomachs if you are vulnerable to it. I know Distilled killed his upset stomach by taking it with a tall glass of water (I think that was with pSARM though, just to clarify. Same Yohimbe though). You could of course eat more food with it as well. The choice is yours... Good luck with the product bro!
  

  
 

Similar Forum Threads

  1. Replies: 112
    Last Post: 03-02-2009, 05:30 PM
  2. cutting with LG mmv2
    By warnerve in forum Supplement Logs
    Replies: 72
    Last Post: 02-18-2009, 10:32 AM
  3. MMV2 & Cutting supp?
    By p5sky in forum LG Sciences
    Replies: 2
    Last Post: 12-22-2008, 04:09 PM
  4. Replies: 23
    Last Post: 04-05-2006, 02:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in